FAQ

Find answers to some of the more frequently asked questions on the Forums.

Forums guidelines

Our guidelines keep the Forums a safe place for people to share and learn information.

Announcement Icon
You can win one of three $200 gift cards. Complete our survey by 5pm, 30 June 2024 AEST to enter the draw. Your response will be anonymous so you can't be identified.

I need help

Loula
Community Member

I have Bipolar and the black clouds are pure black. Being told it’s going to go away isn’t helping as it will just come back.

I’ve seen my psychologist and doctor today who have put me under 24-7 watch.

the only thing making me hold on is I don’t want to hurt loved ones.

i hope this doesn't trigger anyone off.

i just need help to stop feeling this

48 Replies 48

Ggrand
Community Champion
Community Champion

Hello Dear Loula,

That little bit of light you can see/feel in amongst those black clouds is what I call hope...

I am so very pleased that you can see it..and hopefully with the new old school meds, your psychologist, your mental health team and with some support here on BB, we can grab hold of that light and continually try to move it closer and closer to you...

One step at a time, one day at a time....you are a very brave and amazing person...I can hear it in your words..

Here for you when I can be, to try to help support you anyway I can...

Kind thoughts,

Grandy..

quirkywords
Community Champion
Community Champion

I have just seen through your thread.

I have had bipolar foe over 45 years.
i am glad you have reached out here and to your psychologist.
There is a thread called this bipolar life that you may have seen before.

I am glad you can now see the hole and light in the black cloud .

You are working hard to cope .
Thanks for letting us hear your story.

We are listening and you are not alone.

Loula
Community Member

Ok I’m starting to freak out!!!!!!

saw my doctor today and they are making some changes to improve my medication!!

so whoop whoop again I see my psychiatrist again and most likely will be changing my medication and we all know how much fun that is.

self harming is getting worse. Im on higher relaxents and I’m finding it not to work.

Suicide thoughts are the same. They are in my brain but they are not screaming.

Im feeling worthless

Hey Loula,

We're so sorry you're feeling freaked out. It sounds like it's been a tricky day with changes to your medication planned. We can hear you're struggling with self-harm and thoughts of suicide, and we're glad you could share what's on your mind with us. You're not worthless, we're sorry you've been feeling that way. We're with you, and hope you realise it's really brave to have reached out about this. 

We are reaching out to you privately to offer our support. If you'd prefer to contact us directly we're on 1300 22 4636, or you can reach us on webchat here

It’s really important that you are kind to yourself, and keep yourself safe. Please remember that if you feel unsafe the number to call is 000. It also sounds like the Beyond Now suicide safety planning app may be a helpful resource to you. You can read about how it works and where to download it here. You can even call Lifeline on 13 11 14 and compete it together with one of their counsellors over the phone

Our community is here for you, we’re sure they’ll spot your post soon. In the meantime, maybe you'd like to share if there's anything that's been helpful over the last few days?

Kind regards,

Sophie M

Ggrand
Community Champion
Community Champion

Hello Dear Loula,

Well done reaching out to your Dr....Making changes to your meds can make us feel some anxiety about doing so....I really hope the changes do help you....

Im sorry you’re feeling worthless...definitely you are not...Depression tries to make us feel that way...

Awe lovely Loula, Please try hard to not give in to those s/h thoughts....They are only thoughts and we don’t have to act in our thoughts...when your mind starts thinking unhealthy thoughts, maybe you could try to think of something that you like doing or start playing a song you know the words to and sing a long with it....Someone once told me that as complex as our brain is..,it can only think one thought at a time, so maybe by distracting them onto something else may help you...

We are here for you...with our support and our care...

Please if you need to...give a try at using those contacts Sophie has given you...They really are good and helpful...

My kind thoughts lovely Loula....with a caring hug 🤗.

Grandy..

quirkywords
Community Champion
Community Champion

Loula

I am sorry you are freaking out, it must be so scary.

when your doctor has changed your medication how did you cope.Grand has suggested some helpful ideas.

I admire how you keep keep reaching out and are so honest and open.
we are here with you on this uncomfortable journey .

Sorry people for the lack of reply’s.

im feeling worse by the day. It feels like I have distrutive tenderiser.

i can’t stop harming my self. To the point now I have permanently scared my arms.

My doctor is worried about me and wants me to go see my psychiatrist who is on holidays till next week.

but because he is on holidays I’ve have an amitment for the hospital but I don’t one to go.

he’s encouraging to write my feeling on beyond blue

quirkywords
Community Champion
Community Champion

Loula

thanks for the update.

I am so sorry you are struggling. Grandy had helpful suggestions .
As well as posting here Sophie has given you suggestions of helplines to call and resources to download.

Maybe you can discuss with your doctor how going to the hospital may help you.
Are you worried about going to the hospital ?
It is good you can communicate with your doctor.

what has worked for you before when you have felt like this.

we are listening and thinking of you.

Loula
Community Member
I’ve been eating like 2 birds eyes chillies a day. I can’t stop harming myself. All my doctors are away for the weekend. All I have is an admission form to go into hospital so I don’t have to wait in the weighting room. I’m really starting to hate myself

quirkywords
Community Champion
Community Champion
Loula do you have a support person who could take you to the hospital .